The Order of the Giant Component of Random Hypergraphs

Michael Behrisch, Amin Coja-Oghlan, Mihyun Kang

Research output: Contribution to journalArticlepeer-review

Abstract

We establish central and local limit theorems for the number of vertices in the largest component of a random d-uniform hypergraph H-d(n, p) with edge probability p = c/(n-1 d-1), where c > (d-1)(-1) is a constant. The proof relies on a new, purely, probabilistic approach. (C) 2000 Wiley Periodicals, Inc. Random Struct. Alg., 36, 149-184, 2010

Original languageEnglish
Pages (from-to)149-184
Number of pages36
JournalRandom Structures and Algorithms
Volume36
Issue number2
DOIs
Publication statusPublished - Mar 2010

Cite this